# SDR 95UAL727022

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Malfunction
- Location: Passenger
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING O2 SYSTEM TROUBLESHOOTING FOR LEAKS PASSENGER MASKS WERE DROPPED INADVERTENTLY.  NOT ALL DROPPED AS REQUIRED.  ALL LAV AND FLIGHT ATTENDANT PANELS ARE PAINTED SHUT AND NUMEROUS PASSENGER PANELS DID NOT OPEN.  FLIGHT ATTENDANT LAV PSU DOORS ON FLEET CHECKED.  20 HAD OVERSPRAY THAT AFFECTED DEPLOYMENT.  ALL FREED AND CLEANED.  C-CK AND HMV J/C'S REVISED TO CK FOR OVERSPRAY.  NON DEPLOYMENTS ATTRIBUTED TO MIS-PACKED O2 MASKS AND HOSES BY HMV CONTRACTOR.  THE OTHER 11 PLANES WORKED BY SAME CONTRACTOR ARE BEING CHECKED.
